# SDR CA050609020

- Difficulty date: June 7, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 19,164 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402522
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE AT FL 240 THE RT WINDSHIELD CRACKED ALONG THE CENTER POST.  THE FLIGHT CREW REDUCED ALTITUDE AND CABIN PRESSURIZATION IAW THE AFM, AND RETURNED TO BASE.  MAINTENANCE CREWS REPLACED THE WINDSHIELD.
